MAUDE Adverse Event Report: FKG DENTAIRE SARL ESRCM 40 .04 25MM; ENDODONTIC FILE

FKG DENTAIRE SARL ESRCM 40 .04 25MM; ENDODONTIC FILE
Model Number ESRCM 40 .04 25MM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken device was discarded by the user and was therefore not available for evaluation.Manufacturing records have been reviewed and do not show any abnormality.To date, the information that have been collected and the outcome of the investigations of this case have not permitted to identify the root cause of this breakage.Since this endodontic instrument breakage results in left debris in the root canal, it has the potential to necessitate medical or surgical intervention.This malfunction is therefore reportable per 21 cfr part 803.
 
Event or Problem Description
While performing a root canal treatment, the endodontic file (esrcm 40.04 25mm) broke in the patient's mouth.The broken piece was left in the canal and no injury was reported.

Brand Name
ESRCM 40 .04 25MM
Common Device Name
ENDODONTIC FILE
Manufacturer (Section D)
FKG DENTAIRE SARL
le crêt-du-locle 4
le crêt-du-locle, 2322
SZ  2322
Manufacturer (Section G)
FKG DENTAIRE SARL
le crêt-du-locle 4
le crêt-du-locle, 2322
SZ   2322
Manufacturer Contact
romain baize
le crêt-du-locle 4
le crêt-du-locle, 2322
SZ   2322
MDR Report Key21238942
Report Number3006610063-2025-00001
Device Sequence Number12874420
Product Code EKS
UDI-Device Identifier00887919875680
UDI-Public(01)00887919875680(17)290801(10)LV23
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESRCM 40 .04 25MM
Device Catalogue Number5028089U0
Device Lot NumberLV23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexMale
Patient Weight45 KG
Patient EthnicityNon Hispanic